# SDR HEEA0015115

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Valve
- Part number: 209072433101
- Condition: Sticking
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE STICKS IN OPEN POSITION.
